# SDR UPS01834609

- Difficulty date: December 28, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FITTING CRACKED AT FS 834 APPROX 70 INCHES BELOW LT CUSP.  REMOVED AND REPLACED FITTING AT FS 834 10 INCHES BELOW CUSP LINE IAW DC8 SRM 51-1-20D.
